Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Experiencing pain in the left temple area. Caused by BP?

Hi , i am 34 years old female. For the past 2 weeks i have been experiencing a strange pain in my head - on the left side, just near the temple region. The pain is not constant but is there and gets aggravated when i cough or sneeze and sometimes even talk . The pain sometimes feels like its coming from inside my ear. Sometimes the pain inmy temple region is so severe that i have to take multiple painkillers and sedatives. This pain gets agravated towards the end of day (while it still exists during the day). This is confined only to the left side of my face. I have done thyroid , cholestrol, PNS, CT scan (plain) - all these tests are normal. One more point to mention, i have been suffering from high BP and have been taking losar 25 and betacap 40 for the same. earlier i had the feeling that my headache is related to BP, however when i used to monitor the same at home, the BP readings would be normal. But suddenly last week on tuesday my BP shot up to 130-190. At this time i had severe unbearable head pain in the same temple region. Unable to understand if the BP is causing my headache or the headache caused the BP to shoot up. Need your advise and help.I am really tired of taking painkillers - which give me only temporary relief.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response

Thanks for the query

Yes, uncontrolled BP can lead to headache.

The other possibility in you could be either migraine/ tension headadche

Please get evaluated by a neurologist who will examine you and will guide you through investigations as well to establish the diagnosis.

Treatment will depend upon the cause

Best wishes
Answered: Tue, 12 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor